Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: front
Hover to Zoom
Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: back
Hover to Zoom
Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: left
Hover to Zoom
Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: right
Hover to Zoom
Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: top
Hover to Zoom
Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: front
Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: back
Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: left
Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: right
Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: top

Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets

144 ctUPC: 0030573014794
Purchase Options
Located in Aisle 23

Product Details

Advil Dual Action coated tablets are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results.

  • Each dose is formulated with 250 mg of Ibuprofen and 500 mg of Acetaminophen.
  • Advil Dual Action coated tablets not only target pain at the source, but block pain signals to relieve your pain symptoms.
  • The combination of Ibuprofen and Acetaminophen means that you can take a lower dose of each medication and still have powerful, 8-hour relief, longer lasting than a single dose of either Ibuprofen or Acetaminophen.
  • These tablets provide relief from headaches, toothaches, backaches, menstrual cramps, muscle pains, and minor aches and pains associated with arthritis.
  • To maximize the benefit and reduce risk, it is important to use OTC medicines responsibly and according to the label and to speak with a doctor or pharmacist if you have any questions.

Similar Items